Articles

S.R.Barbhuiya, $(\alpha,\beta) $-Doubt Fuzzy Ideals of $BG$-Algebras, Volume 2018, Number 1, Pages 83-94, 2018

S.R.Barbhuiya, $(\alpha,\beta) $-Doubt Fuzzy Ideals of $BG$-Algebras, Volume 2018, Number 1, Pages 83-94, 2018

Abstract: In this paper, we introduced the concept of $(\alpha , \beta) $-doubt fuzzy ideals of $ BG $-algebras and investigated some of their related properties. We also defined doubt cartesian product of $(\alpha , \beta)$-doubt fuzzy ideals and studied their properties. Keywords: $BG$-algebra, $\alpha$-Fuzzy ideal, $\alpha$-Doubt...

Read More Read More

N. Priyobarta, Yumnam Rohen and Thokchom Chhatrajit, Common Fixed Point Theorems for $(\phi,\psi)$-Weak Contractions in Intuitionistic Fuzzy Cone Metric Spaces, Volume 2018, Number 1, Pages 73-82, 2018

N. Priyobarta, Yumnam Rohen and Thokchom Chhatrajit, Common Fixed Point Theorems for $(\phi,\psi)$-Weak Contractions in Intuitionistic Fuzzy Cone Metric Spaces, Volume 2018, Number 1, Pages 73-82, 2018

Abstract: In this manuscript, we extend the concept of $(\phi,\psi)$-weak contractions in intuitionistic fuzzy cone metric space by using an altering distance function and prove some common fixed point theorems for $(\phi,\psi)$-weak contractions in intuitionistic fuzzy cone metric spaces. Keywords: Fuzzy cone metric space, generalized weak contraction,...

Read More Read More

S. Effah-Poku, W. Obeng-Denteh, I. Owusu Mensah and R. K. Ansah, Dynamics on Unique Numerators for Generating the Cantor Set, Volume 2018, Number 1, Pages 57-72, 2018

S. Effah-Poku, W. Obeng-Denteh, I. Owusu Mensah and R. K. Ansah, Dynamics on Unique Numerators for Generating the Cantor Set, Volume 2018, Number 1, Pages 57-72, 2018

Abstract:This work provides a fomular used to generate a Cantor set of any segment. This is called the Lower Bound Numerator Generator$(LBNG)$. In this new approach, you can construct a specified segment of Cantor set without having to first construct the segment before. This approach...

Read More Read More

Somashekhara G and Bhavya K, Some results on Slant submanifolds of ($\textit{k}$,$\mu$)-contact manifolds, Volume 2018, Number 1, Pages 50-56, 2018

Somashekhara G and Bhavya K, Some results on Slant submanifolds of ($\textit{k}$,$\mu$)-contact manifolds, Volume 2018, Number 1, Pages 50-56, 2018

Abstract: The objective of this paper is to study slant sub manifolds of $(\textit{k},\mu)$-contact manifold when structure tensor field $\phi$ is killing and have obtained some results under certain conditions. Keywords: $(\textit{k},\mu)$-contact manifold, second fundamental form, slant submanifold, killing structure.   DOWNLOAD PDF       ...

Read More Read More

K.P.R. Sastry, L.Vijaya kumar and P.Sudheer kumar, Common Fixed Point Theorems for $F$-Contractions on Generalized Metric Spaces, Volume 2018, Number 1, Pages 41-49, 2018

K.P.R. Sastry, L.Vijaya kumar and P.Sudheer kumar, Common Fixed Point Theorems for $F$-Contractions on Generalized Metric Spaces, Volume 2018, Number 1, Pages 41-49, 2018

Abstract: In this paper we establish two common fixed point theorems for $F$-Contractions on generalized metric spaces and provide supporting example. An open problem also given. Keywords: $F$-Contraction, Generalized Metric Space.   DOWNLOAD PDF          DOWNLOAD PDF     How to cite this article:...

Read More Read More

V R Kulli, Computing Banhatti Indices of Networks, Volume 2018, Number 1, Pages 31-40, 2018

V R Kulli, Computing Banhatti Indices of Networks, Volume 2018, Number 1, Pages 31-40, 2018

Abstract: Chemical graph theory is a branch of graph theory whose focus of interest is to finding topological indices of chemical graphs which correlate well with chemical properties of the chemical molecules. In this paper, we compute Banhatti indices of different chemically interesting networks like silicate,...

Read More Read More

S. Rajakumar, On Feebly-Locally Open Sets in Bitopological Spaces, Volume 2018, Number 1, Pages 26-30, 2018

S. Rajakumar, On Feebly-Locally Open Sets in Bitopological Spaces, Volume 2018, Number 1, Pages 26-30, 2018

Abstract: In this paper a new class of sets namely feebly-locally open sets(in short $fLO$-sets), $fLO^{*}$ sets, $fLO^{**}$ sets in bitopological spaces are introduced. Some examples are provided to illustrate the behaviour of these new class of sets. Keywords: Bitopological spaces, $f$-open sets, $f$-closed sets, $f$-locally open...

Read More Read More

Bart Demoen and Phuong-Lan Nguyen, Minimal Embeddings of Latin Tableaux in Latin Squares, Volume 2018, Number 1, Pages 15-25, 2018

Bart Demoen and Phuong-Lan Nguyen, Minimal Embeddings of Latin Tableaux in Latin Squares, Volume 2018, Number 1, Pages 15-25, 2018

Abstract: Minimal embeddings of Latin Tableaux $LT$ in strictly larger Latin Squares $LS$ are established. Embeddings of $LT(N)$ into $LS(N+2)$ are studied in particular: it is proven they exist if and only if $N+2$ is prime. For all other $N$, there exists a Latin Tableau $LT(N)$...

Read More Read More

Abid Hussain, Yousaf Shad Muhammad and Asim Nawaz, Optimization Through Genetic Algorithm with a New and Efficient Crossover Operator, Volume 2018, Number 1, Pages 1-14, 2018

Abid Hussain, Yousaf Shad Muhammad and Asim Nawaz, Optimization Through Genetic Algorithm with a New and Efficient Crossover Operator, Volume 2018, Number 1, Pages 1-14, 2018

Abstract: Selection criteria, crossover and mutation are three major operators involved in the genetic algorithm’s performance. A lot of work has been done on these operators but the crossover has a significant role in the operation of genetic algorithms. A number of crossover operators have been...

Read More Read More

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Tibebu Worku Hunde, Mengistu Goa Sangago and Habtu Zegeye, Approximation of a Common Fixed Point of a Family of $G$-Nonexpansive Mappings in Banach Spaces with a Graph, Volume 2017, Number 6, Pages 137-152, 2017

Abstract: In this paper, we introduce an explicit iterative scheme for approximating common fixed points for a finite family of $G$-nonexpansive mappings in a uniformly convex Banach space with a directed graph. Our results extend and improve the results of [Tripak, O.: Common fixed points of...

Read More Read More

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

M.A. Barakat, M.A. Ahmed and A.M. Zidan, Weak Quasi-Partial Metric Spaces and Fixed Point Results, Volume 2017, Number 6, Pages 123-136, 2017

Abstract: In the present paper, we introduce a new generalized type of quasi-partial metric spaces so-called weak quasi-partial metric spaces. This concept is a generalization and unification of weak partial metric spaces and quasi-partial metric spaces. Also, some fixed point theorems in these spaces are given....

Read More Read More

Ioannis K. Argyros and Santhosh George, Ball Convergence of the Laguerre-Like Method for Multiple Zeros, Volume 2017, Number 6, Pages 114-122, 2017

Ioannis K. Argyros and Santhosh George, Ball Convergence of the Laguerre-Like Method for Multiple Zeros, Volume 2017, Number 6, Pages 114-122, 2017

Abstract: The aim of this paper is to present a ball convergence of the Laguerre- like method for zeros of multiplicity under weak convergence conditions. Key words: Laguerre-like method, multiple zeros, ball convergence.   DOWNLOAD PDF          DOWNLOAD XML   How to cite this...

Read More Read More

Waggas Galib Atshan and Ihsan Ali Abbas, Some Properties of Differential Sandwich Results of $p$-valent Functions Defined by Liu-Srivastava Operator, Volume 2017, Number 6, Pages 101-113, 2017

Waggas Galib Atshan and Ihsan Ali Abbas, Some Properties of Differential Sandwich Results of $p$-valent Functions Defined by Liu-Srivastava Operator, Volume 2017, Number 6, Pages 101-113, 2017

Abstract: In this paper, we obtain some results of differential subordination and superordination for p-valent function in the open unit disk involving operator. Also we derive some sandwich theorems. Key words: Subordination, Superordination, Multivalent function, Hardamard product, Generalized hypergeometric function, Ruscheweyh derivative.   DOWNLOAD PDF     ...

Read More Read More

D.Stephen Dinagar and U.Hari Narayanan, A Study on Rank of Hexagonal Fuzzy Number Matrices, Volume 2017, Number 6, Pages 82-100, 2017

D.Stephen Dinagar and U.Hari Narayanan, A Study on Rank of Hexagonal Fuzzy Number Matrices, Volume 2017, Number 6, Pages 82-100, 2017

Abstract: A hexagonal fuzzy matrix has various type of ranks that is, row rank, column rank, fuzzy rank and fuzzy full rank. In this article, some methods are described to find these types of ranks for Hexagonal fuzzy matrices (HFMs) and investigated the relationship between them...

Read More Read More

A. M. Abd El-Latif and Rodyna A. Hosny, Supra Open Soft Sets and Associated Soft Separation Axioms, Volume 2017, Number 6, Pages 68-81, 2017

A. M. Abd El-Latif and Rodyna A. Hosny, Supra Open Soft Sets and Associated Soft Separation Axioms, Volume 2017, Number 6, Pages 68-81, 2017

Abstract: In this paper, we introduce and investigate some weak soft separation axioms by using the notion of supra open soft sets, which is a generalization of the soft (resp. semi soft, pre soft, $\alpha$-soft and $\beta$-soft separation axioms. We study the relationships between these new...

Read More Read More

Mandeep Kumari and Renu Chugh, Dynamics of Superior Anti-fractals in a New Orbit, Volume 2017, Number 6, Pages 60-67, 2017

Mandeep Kumari and Renu Chugh, Dynamics of Superior Anti-fractals in a New Orbit, Volume 2017, Number 6, Pages 60-67, 2017

Abstract: Anti-fractals have interesting features in the complex graphics of dynamical system. The aim of this paper is to visualize Superior tricorns and multicorns using a new iteration introduced by M. Abbas et al.[8] and study the pattern among the anti-fractals in the complex dynamics of...

Read More Read More

Bazuaye Frank E and Ajibola S. O, A Two-Step Seventh-Order Extended Exponential General Linear Methods for Solving IVPs in ODEs, Volume 2017, Number 6, Pages 51-59, 2017

Bazuaye Frank E and Ajibola S. O, A Two-Step Seventh-Order Extended Exponential General Linear Methods for Solving IVPs in ODEs, Volume 2017, Number 6, Pages 51-59, 2017

Abstract: In this paper, a class of extended exponential general linear methods of second stage seventh order is developed. The resulting integrator is based on the variation of constant formula for initial value problems (IVPs) in Ordinary differential equations (ODEs). Stability analysis indicate that the scheme...

Read More Read More

M.Raafat and A.M.Abd El-Latif, On Multi Weak Structures, Volume 2017, Number 6, Pages 42-50, 2017

M.Raafat and A.M.Abd El-Latif, On Multi Weak Structures, Volume 2017, Number 6, Pages 42-50, 2017

Abstract: In this paper, the concept of multi weak structures is introduced and its several results are presented in details. It is worth mentioning that multi weak structures are a generalization of weak structures and multi topological spaces. Moreover, we give the deviations between the previous...

Read More Read More

Ziad Rached, An Exact Method for a Class of Third Order Nonlinear Differential Equations, Volume 2017, Number 6, Pages 36-41, 2017

Ziad Rached, An Exact Method for a Class of Third Order Nonlinear Differential Equations, Volume 2017, Number 6, Pages 36-41, 2017

Abstract: In this work, an existing method for solving certain classes of nonlinear second order ordinary differential equations is extended to nonlinear third order ordinary differential equations. The method simply expresses the solution of the nonlinear differential equation in terms of solutions of an equivalent...

Read More Read More

Edikan E. Akpanibah and Bright O. Osu, Portfolio Strategy for an Investor with Stochastic Premium Under Exponential Utility via Legendre Transform and Dual Theory, Volume 2017, Number 6, Pages 27-35, 2017

Edikan E. Akpanibah and Bright O. Osu, Portfolio Strategy for an Investor with Stochastic Premium Under Exponential Utility via Legendre Transform and Dual Theory, Volume 2017, Number 6, Pages 27-35, 2017

Abstract: We investigate the optimal investment strategies of an insurance company. We assume that the rates at which premiums are paid to insurance companies are stochastic, the total claims are modeled by a compound Poisson process, we assume that surplus of the insurance company is invested...

Read More Read More